# SDR AALA20130613001

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 58,667 hours, 7,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ROW 45 ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR RT ROW 45 ESCAPE PATH LIGHT.  OPS CHECK NORMAL
